# SDR CALA2025111311179

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 77,821 hours, 31,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 2061151
- Part serial: 3977
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS STUCK BETWEEN 5 AND 10 DEGREES AND WOULD NOT MOVE WITH FLAP HANDLE MOVEMENT. PSEU LIGHT ON. BITE CHECKED PSEU AND FOUND LDG FLAP A FAULT MESSAGE 32-62009 AND LDG FLAP B FAULT WITH MESSAGE 32-62010. AND NO DISPATCH.  PERFORMED FSEU BITE. FOUND PROBLEM WITH LT FLAP TRANS. ALSO WHILE OPERATING FLAPS NOTICE FLAP POSITION IND LT NEEDLE STICKING AND MAKING NOISE.  R & R FLAP POSITION IND REF 27-58-02. OPS CHECK NORMAL.  NO FAULTS DURING FSEU BIT.
